# SDR SWAA2023082975871

- Difficulty date: July 6, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR BEAM AT FWD CABIN BS328 RBL20 WL208.<[01] VERIFIED APPLICABILITY PER SRM 53-10-51-1A-1;[02] REMOVED DAMAGE ON FLOOR BEAM AT FWD CABIN BS328 RBL20 WL208. 1.1'L X 0.950' W DAMAGE EXCEED ALLOWABALE LIMITS GIVEN ON SRM 53-10-51-1A-1 PAR 4.C(1) SUBMITTED INFORMATION TO ENGINEERING TO ALTERNATE REPAIR INSTRUCTIONS;[03] COMPLETED STEP 1.;[04] VERIFIED STEP 2 AND CORRECTIVE ACTION 2.;[05] REPAIRED PER EA 23-153-02171. THIS IS A CATEGORY A REPAIR AS DEFINED IN BOEING 737-700 SRM 51-00-06.;[06] RII REQUIREMENTS COMPLETED.;[07] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
